# SDR SWIA200718173

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 11,777 hours, 10,434 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT RIGHT BACK SUPPORT CRACKED, DISCOVERED AT C-CHECK, INSTALLED NEW SUPPORT P/N 1C3076-2AJT IAW CMM 25-14-10.
